# SDR AUS20010529

- Difficulty date: May 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Cfmint CFM563B2
- System (JASC): 2722 · Rudder Actuator
- Part: Pcu
- Part number: 65C370539
- Condition: Faulty
- Location: Rudder Actuator
- Part time: 35,274 cycles
- Component: Rudder Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER POWER CONTROL UNIT (PCU) INTERNAL LEAK. FOUND DURING INSPECTION IAW ER B73-27-20-15 AND BOEING SL 737-SL-27-119. WORKSHOP INSPECTION FOUND THE LEAK WITHIN LIMITS.
